# SDR ASAA0010145

- Difficulty date: October 11, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE-DURING SCHEDULED 'C' CHECK STA 685, RBL 68.5, BODY FRAM FITTING WAS FOUND TO BE CORRODED ON THE FORWARD AND AFT FACES. REPAIRED PER EA 5310-01867.
